YOUNG VOICES

Mum Shares Photos Of Daughter In Coma After Taking Ecstasy To Warn Teens About Dangers Of Drugs

The 16-year-old girl collapsed at a house party in Wigan.

09/01/2017 11:23

A mum has shared harrowing photos of her teenage daughter in a coma to warn young people about the dangers of taking drugs. 

Kerry Robinson’s 16-year-old daughter Leah was hospitalised on Boxing Day after taking ecstasy at a house party in Wigan, with doctors placing her in a medically-induced coma following a brain scan. 

“This is what ecstasy does when you take them,” Kerry captioned the photo on Facebook, of her daughter surrounded by tubes and machines.

“My baby girl, please be okay. Please don’t take them.”  

Kerry Robinson
A Wigan mum has shared heart-breaking photos of her daughter Leah in a coma after taking ecstasy 

In another Facebook post, Robinson added: “I put up the picture so no other kids would think twice of taking these tablets again. 

“Yeah, I blame myself all the time, but kids will be kids and try stupid stuff.” 

More than 1,600 people have shared Robinson’ photos, many of whom have shown it to their own children. 

Lina De Burgh commented: “I don’t know you, but I hope she pulls through unscathed.

“I think it’s bloody brave of you to share the pic as it warns kids of the dangers... that’s why I’ve tagged my son in it.” 

Natalie Prescott wrote that it was a “joke” that drug dealers were making money selling to teenagers. “A quick sale nearly look a child’s life.”

According to Robinson’s Facebook page, Leah is now recovering at home. 

A second shot of Leah on Boxing Day showed her awake, but still clearly in distress following the incident. “She’s going to be okay,” Robinson captioned the picture. 

Kerry Robinson
Local officials have also warned teens about the dangers of drugs 

Although Robinson claims that two other Wigan teens have been hospitalised after taking the Class A drug, police have yet to confirm this. 

Professor Kate Ardern, director of public health for Wigan Council, told Wigan Today: “The exact contents of any ecstasy tablet are unknown and can cause dangerous side-effects such as severe illness, admission to hospital and in some cases even death.

“I would advise all young people to stay safe and keep away from taking such drugs.” 

Suggest a correction
Comments

CONVERSATIONS